Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Recurring red dot in hairline, next to brown mole. What could this be?

Hi, I have a small red dot in my hairline. I ve had this once or twice before, and it s gone away. This one has been there for about 3 weeks now. First thought would be acne/ pimples , but it is a lot brighter of a red than any other pimples I get. It is right next to an old one that is now brown, almost like a small mole/ freckle . I do not have bad acne, and when I do it s not in my hairline like this. What could this be?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.recurring red spot on the scalp is called granuloma looks like pimple with blood in it.if we pop it we get gush of blood.then again fills up.this can be due to any injury or peeling of skin due to repeated can be cured by electrocautery .after it use a topical antibiotic and vitamin c tablet to prevent recurrences
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor